# SDR 02FDEA00769

- Difficulty date: September 6, 2002
- Submitted: October 28, 2002
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11
- Aircraft serial: 48401
- Aircraft time: 37,448 hours, 9,245 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Structure
- Part number: ALC8100
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON HORIZONTAL STABILIZER.  R&R HORIZONTAL STABILIZER PER ME 11-55-023.
